2 doctors weighed in:

Started 5mg x 2d dexedrine 5 days ago. 45 mins after taking it EVERY TIME i get extremely lethargic and sleepy all day? Dr is scratching his head?

2 doctors weighed in
Dr. Nicole Clark
Neurology
1 doctor agrees

In brief: Paradoxical reaction

Sometimes medications can cause the opposite effect we expect, called a paradoxical reaction.
This sounds like what you are having; we would expect you to be more alert, but it is causing sleepiness for you.

In brief: Paradoxical reaction

Sometimes medications can cause the opposite effect we expect, called a paradoxical reaction.
This sounds like what you are having; we would expect you to be more alert, but it is causing sleepiness for you.
Dr. Nicole Clark
Dr. Nicole Clark
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors